# SDR QXEA2012020700153

- Difficulty date: February 3, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,166 hours, 27,345 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SKIN PANEL LANDING BETWEEN STA YW79.700 AND YW98.600 HAS AREA OF CORROSION.  REMOVED CORROSION IAW RD 8/4-57-441  CONFIRMED AREA IS CRACK FREE IAW RD 8/4-57-441.  BLEND OUTS ARE WITHIN LIMITS IAW RD 8/4-57-1745.  COMPLIED WITH IAW RD 8/4-57-1745.
